question-icon

Suggest treatment for anxiety attacks

default
Posted on Thu, 4 Dec 2014
Question: Went to see the doc on nov 5 and she put me on seroquel it has made thing worse my heart rate went up and get dizzy went to my sister birthday saturday night every body ask me why i didnt have any color to my face cause i ws haveing another panic attack so my sister gave me a anxax and it was like a michale drug it really calm me down and i came home and sleeped the best that i have in a long time and had family over yesterday and i was so relax i really enjoyed my self which havent done in a long time i am a shift worker i work third shift 12 hrs for four day and off 4 days i dont take drugs and not drugs seeking how do i go about asking my doc abouts this doc for this drugs but the anxans really help me
doctor
Answered by Dr. Ravi Soni (1 hour later)
Brief Answer:
This is panic disorder

Detailed Answer:
Hi, thanks for your query. welcome to HCM.

I have read your concerns and shall answer accordingly.

Seroquel causes qTC prolongation so that may be the reason why your symptoms got worse.

You have been experiencing the anxiety attacks that are called panic attacks. Symptoms usually increased to peak within 10 minutes and subside within next 10 minutes. You need to calm yourself by doing breathing exercises and relaxation techniques.

Apart from these for instant relief you can also take drugs like mouth dissolving preparation of clonazepam. You are taking plain preparation of clonazepam.I usually give mouth dissolving preparation as as and when required basis to my patients in addition to the oral dose of clonazepam.

Xanax is a alprazolam which a similar drug to clonazepam but has short half life and high potency, So this might be the reason why you have been relieved from anxiety symptoms rapidly. Xanax has high habit forming potential as compared to clonazepam, because of the short half life. You can ask for switch between two drugs, to your prescribing psychiatrist.

Shift workers are always having problem with sleep. So other symptoms of fatigue, lethargy, depression are all somehow related to it. For maintaining your sleep wake cycle, you need to take drugs according to your possible sleeping time. You can also go for melatonin increasing drugs as per advise from your psychiatrist. The timing of these drugs will change depending upon your shifts. Melatonin agonist is ramelteon. Another antidepressant that may be helpful to you is agomelatin which primarily acts on melatonin receptors and relieves depression as well as regulate sleep wake cycle.

Serotonin is good drug. It is antidepressant as well as antianxiety drug, so it will be helpful to you.

Discuss all these issues with your psychiatrist.

Hope I have answered your query. If you have further query then feel free to ask.

Wish you good health.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ravi Soni

Psychiatrist

Practicing since :2010

Answered : 538 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for anxiety attacks

Brief Answer: This is panic disorder Detailed Answer: Hi, thanks for your query. welcome to HCM. I have read your concerns and shall answer accordingly. Seroquel causes qTC prolongation so that may be the reason why your symptoms got worse. You have been experiencing the anxiety attacks that are called panic attacks. Symptoms usually increased to peak within 10 minutes and subside within next 10 minutes. You need to calm yourself by doing breathing exercises and relaxation techniques. Apart from these for instant relief you can also take drugs like mouth dissolving preparation of clonazepam. You are taking plain preparation of clonazepam.I usually give mouth dissolving preparation as as and when required basis to my patients in addition to the oral dose of clonazepam. Xanax is a alprazolam which a similar drug to clonazepam but has short half life and high potency, So this might be the reason why you have been relieved from anxiety symptoms rapidly. Xanax has high habit forming potential as compared to clonazepam, because of the short half life. You can ask for switch between two drugs, to your prescribing psychiatrist. Shift workers are always having problem with sleep. So other symptoms of fatigue, lethargy, depression are all somehow related to it. For maintaining your sleep wake cycle, you need to take drugs according to your possible sleeping time. You can also go for melatonin increasing drugs as per advise from your psychiatrist. The timing of these drugs will change depending upon your shifts. Melatonin agonist is ramelteon. Another antidepressant that may be helpful to you is agomelatin which primarily acts on melatonin receptors and relieves depression as well as regulate sleep wake cycle. Serotonin is good drug. It is antidepressant as well as antianxiety drug, so it will be helpful to you. Discuss all these issues with your psychiatrist. Hope I have answered your query. If you have further query then feel free to ask. Wish you good health.